# SDR USAA990475

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 996-1016
- Part time: 45,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-6 CHECK, FOUND CORROSION IN STRINGER 27L APPROX 20 INCH LONG AT STATION 996 TO 1016, CORROSION LEVEL 1.  REPLACED CORRODED SECTION OF STRINGER, SPLICED IN NEW STRINGER AT STATION 956 TO 1016 PER SRM 53-10-3 FIG 1.  (M)
